Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 155, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 17, 2015, 9:12 AM CST for Franklin County, Missouri. It took effect at Nov 19, 2015, 6:00 AM CST. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 9:12 AM CST (15:12 UTC)
- In effect from
- Nov 19, 2015, 6:00 AM CST
- Expired
- Nov 21, 2015, 1:42 PM CST
- In force
- 56 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Franklin County, MO
The radar
The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bourbeuse River at Union (UNNM7). The gauge peaked at 19.74 ft at Nov 20, 2015, 4:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07016500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
534
WGUS43 KLSX 171512
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CST TUE NOV 17 2015
...The National Weather Service in St. Louis has issued a Flood
Warning for the following rivers in Missouri...
Bourbeuse River at Union affecting Franklin County
Meramec River near Sullivan affecting Crawford and Washington
Counties
.This Flood Warning is a result of 1.00 to 2.00 inches of rainfall in the
past 24 hours and an additional 2.00 to 3.00 inches of rain is forecast
in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-181512-
/O.NEW.KLSX.FL.W.0155.151120T0400Z-151121T1942Z/
/UNNM7.1.ER.151120T0400Z.151120T1200Z.151120T1942Z.NO/
912 AM CST TUE NOV 17 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Bourbeuse River at Union
* from Thursday evening to Friday morning.
* At 8:30 AM Tuesday the stage was 2.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Thursday before
midnight and crest near 15.3 feet by Friday morning.
The river will fall below flood stage by Friday early afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/18 11/19 11/20 11/21 11/22
Bourbeuse River
Union 15.0 2.32 7.5 11.5 15.3 10.6 4.9
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$
MOC055-221-181511-
/O.NEW.KLSX.FL.W.0156.151118T2020Z-151121T0500Z/
/SLLM7.1.ER.151118T2020Z.151119T1200Z.151120T0500Z.NO/
912 AM CST TUE NOV 17 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River near Sullivan
* from Wednesday afternoon to Thursday night.
* At 8:30 AM Tuesday the stage was 2.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow early
afternoon and crest near 13.8 feet by Thursday
morning. The river will fall below flood stage by Thursday before
midnight.
* Impact: At 14.0 feet...The main entrance road to the Meramec State
Park campground begins flooding...blocking acess to cabins 1-8...
the picnic and playground areas, and the Wilderness Trailhead
parking lot. At Onondaga Cave State Park...the primary entrance to
the campground is closed and the secondary entrance is used near
this height.
* Impact: At 13.5 feet...Cave Road begins flooding at Onondaga Cave
State Park near this height.
* Impact: At 12.0 feet...The main entrance gate at Onondaga Cave
State Park begins flooding near this height. This may eventually
force the park to use the rear entrance as the primary entrance to
the park.
* Impact: At 11.5 feet...A small bridge in the back of Meramec State
Park park is flooded, cutting the park in two. If the river
continues to rise...park officials will evacuate the campgrounds at
this point.
* Impact: At 11.0 feet...Right Bank begins to overflow flooding
wooded areas.
* Impact: At 6.0 feet...When the river is rising above this height,
canoe outfitters will generally not rent out canoes or rafts.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/18 11/19 11/20 11/21 11/22
Meramec River
Sullivan 11.0 2.83 7.8 13.8 9.5 6.2 5.0
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$7 follow-up statements
694
WGUS83 KLSX 180218
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CST TUE NOV 17 2015
...The flood warning continues for the following river in Missouri...
Bourbeuse River at
...Union
.This Flood Warning is a result of rainfall amounts up to 5 inches...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-190218-
/O.EXT.KLSX.FL.W.0155.151119T1800Z-151122T0325Z/
/UNNM7.1.ER.151119T1800Z.151120T1200Z.151121T0325Z.NO/
818 PM CST TUE NOV 17 2015
The Flood Warning continues for
the Bourbeuse River at Union.
* At 7:30 PM Tuesday the stage was 6.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river will rise to near 16.7 feet by Friday morning.
The river will fall below flood stage by Friday before midnight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/18 11/19 11/20 11/21 11/22
Bourbeuse River
Union 15.0 6.87 8.2 13.4 16.7 12.8 5.4
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$638
WGUS83 KLSX 181636
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CST WED NOV 18 2015
...The flood warning continues for the following river in Missouri...
Bourbeuse River at Union
.This Flood Warning is a result of 3 to 7 inches of rain the past 2 days...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-191636-
/O.EXT.KLSX.FL.W.0155.151119T1412Z-151122T0816Z/
/UNNM7.1.ER.151119T1412Z.151120T1200Z.151121T0816Z.NO/
1036 AM CST WED NOV 18 2015
The Flood Warning continues for
the Bourbeuse River at Union
* from Thursday morning to Saturday morning.
* At 10 AM Wednesday the stage was 10.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage tomorrow morning...
crest near 17.8 feet Friday morning and fall below flood stage
Friday night.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/19 11/20 11/21 11/22 11/23
Bourbeuse River
Union 15.0 10.60 14.3 17.8 13.2 5.1 3.1
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$322
WGUS83 KLSX 190135
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CST WED NOV 18 2015
...The flood warning continues for the following river in Missouri...
Bourbeuse River at
..Union
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-200135-
/O.EXT.KLSX.FL.W.0155.151119T1200Z-151122T0740Z/
/UNNM7.1.ER.151119T1200Z.151120T1200Z.151121T0740Z.NO/
735 PM CST WED NOV 18 2015
The Flood Warning continues for
the Bourbeuse River at Union.
* At 7 PM Wednesday the stage was 12.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river will rise to near 18.0 feet by Friday morning.
The river will fall below flood stage by early Saturday morning.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/19 11/20 11/21 11/22 11/23
Bourbeuse River
Union 15.0 12.63 15.0 18.0 13.2 5.1 3.1
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$066
WGUS83 KLSX 191547
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CST THU NOV 19 2015
...The flood warning continues for the following river in Missouri...
Bourbeuse River at Union
Meramec River near Sullivan
.This Flood Warning is a result of 4 to 7 inches of rain earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-201547-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-151122T0643Z/
/UNNM7.1.ER.151119T1430Z.151120T1200Z.151121T0643Z.NO/
947 AM CST THU NOV 19 2015
The Flood Warning continues for
the Bourbeuse River at Union
* until Saturday morning.
* At 9 AM Thursday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 17.6 feet Thursday morning and fall
below flood stage Friday night.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/20 11/21 11/22 11/23 11/24
Bourbeuse River
Union 15.0 15.10 17.6 12.8 5.2 3.1 2.2
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$
MOC055-221-201546-
/O.EXT.KLSX.FL.W.0156.000000T0000Z-151121T0000Z/
/SLLM7.1.ER.151118T1750Z.151119T0645Z.151120T0000Z.NO/
947 AM CST THU NOV 19 2015
The Flood Warning continues for
the Meramec River near Sullivan
* until tonight.
* At 9 AM Thursday the stage was 12.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river crested at 13.2 feet least night and is forecast to fall
below flood stage this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/20 11/21 11/22 11/23 11/24
Meramec River
Sullivan 11.0 12.65 8.2 6.2 5.5 4.7 4.2
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090 3837 9082
$$044
WGUS83 KLSX 201544
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CST FRI NOV 20 2015
...The flood warning continues for the following river in Missouri...
Bourbeuse River at Union
.This flood warning is a result of heavy rainfall earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-211544-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-151122T2129Z/
/UNNM7.1.ER.151119T1430Z.151121T0000Z.151121T2129Z.NO/
944 AM CST FRI NOV 20 2015
The Flood Warning continues for
the Bourbeuse River at Union
* until Saturday.
* At 9:00 AM Friday the stage was 19.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 20.1 feet this evening, then fall below
flood stage tomorrow afternoon.
* Impact: At 20.0 feet...Highway UU begins flooding.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/21 11/22 11/23 11/24 11/25
Bourbeuse River
Union 15.0 19.15 18.7 7.8 4.0 2.6 2.1
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$513
WGUS83 KLSX 210218
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CST FRI NOV 20 2015
...The flood warning continues for the following river in Missouri...
Bourbeuse River at
..Union affecting Franklin County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-220218-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-151122T1702Z/
/UNNM7.1.ER.151119T1430Z.151120T2200Z.151121T1702Z.NO/
818 PM CST FRI NOV 20 2015
The Flood Warning continues for
the Bourbeuse River at Union.
* At 8 PM Friday the stage was 19.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river will continue to below flood stage by tomorrow late morning.
* Impact: At 17.0 feet...Flat Creek backs up to Smeltzer's Park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/21 11/22 11/23 11/24 11/25
Bourbeuse River
Union 15.0 19.42 17.1 7.3 3.5 2.4 2.1
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$156
WGUS83 KLSX 211339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CST SAT NOV 21 2015
...The flood warning is cancelled for the following river in Missouri...
Bourbeuse River at Union
.This flood warning was a result of heavy rainfall earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-211409-
/O.CAN.KLSX.FL.W.0155.000000T0000Z-151122T1702Z/
/UNNM7.1.ER.151119T1430Z.151120T2200Z.151121T0832Z.NO/
739 AM CST SAT NOV 21 2015
The Flood Warning is cancelled for
the Bourbeuse River at Union.
* At 7:00 AM Saturday the stage was 7.7 feet.
* Flood stage is 15.0 feet.
* Crested near 19.74 feet late yesterday afternoon.
* Fell below flood stage earlier this morning.
* The river will continue to fall to 7.3 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/22 11/23 11/24 11/25 11/26
Bourbeuse River
Union 15.0 7.69 7.3 3.5 2.4 2.1 1.9
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 17, 5:33 AM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Nov 17, 5:33 AM CST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CST TUE NOV 17 2015
.SHORT TERM: (Through Late This Afternoon)
Issued at 317 AM CST Tue Nov 17 2015
A large area of rain continued to move northeastward through the
forecast area early this morning. This activity was associated
with strong low level warm air advection, theta-e advection and
moisture convergence on the nose of a strong 50-60 kt southerly
low level jet ahead of an approaching 850 mb low. The models also
were depicting relatively strong upper level divergence over the
area ahead of the deep upper level low/trough moving slowly
eastward into the Plains. Model QPF forecasts quite similar today
and are shifting much of this current precipitation northeast of
our forecast area by late morning or around noontime as the
southerly low level jet translates eastward. A north-south band of
heavy rainfall with embedded thunderstorms is expected to shift
eastward into portions of northeast and central MO this afternoon
along an occluded front. Despite the cloud cover and
precipitation, high temperatures today will be a little warmer
than yesterday and above normal with continued strong southerly
surface/low level flow ahead of the approaching deep upper level
low.
GKS
.LONG TERM: (Tonight through Monday)
Issued at 317 AM CST Tue Nov 17 2015
Will continue flash flood watch for parts of central and
southeast MO and west central and southwest IL this evening, then
for mainly southeast MO and west central and southwest IL late
tonight as the north-south band of heavy rainfall with embedded
thunderstorms moves eastward through our forecast area. Additional
rainfall totals of 2 to 3 inches are expected today and tonight.
The measurable rain should shut off fairly quickly later tonight
as the dry slot moves eastward into the region behind the
occluded front with the moisture profile becoming shallow. Only
lingering patchy light rain or drizzle is expected on Wednesday,
mainly across northeast MO and west central and southwest IL as
the upper level low opens up and weakens as it shifts northeast
of our region. Much colder temperatures are expected beginning
Wednesday night as a deep upper level trough moves eastward
through the northern Plains and a dry cold front moves
southeastward through our forecast area late Wednesday night and
Thursday morning. The GFS model brings a weak surface low eastward
through central MO and southern IL Friday afternoon and Saturday
evening which could bring light rain possibly changing to light
snow before ending, mainly to northeast and west central IL,
followed by unseasonably cold air for the weekend with the -12
degree C 850 mb isotherm shifting southward to STL on Saturday.
The ECMWF model is a little further south with the track of the
weak surface low and has light rain or snow for Friday night into
Saturday for much of the forecast area. Definitely looks more
winterlike beginning Friday night and continuing through the
weekend as a deep upper level trough moves eastward through the
northern Plains and Great Lakes region with a strong surface
ridge moving eastward through our area behind the surface low.
GKS
&&
.AVIATION: (For the 12z TAFs through 12z Wednesday Morning)
Issued at 533 AM CST Tue Nov 17 2015
Rain will continue at the terminals today and this evening,
particularly at KUIN and KCOU where a large area of showers is
currently moving into the area from western Missouri and Oklahoma.
Ceilings will be mainly IFR and low MVFR during the period. There
will be a slight chance of thunderstorms today and this evening
before a cold front moves west to east across the area this
evening that will signal the end of showers and cause ceilings to
increase above 2000ft AGL. Winds will increase and be gusty
through this evening.
Specifics for KSTL: Rain will continue this morning with IFR
ceilings. There may be a break in the rain later this morning and
afternoon. Ceilings will rise into the lower MVFR range before
additional rain, some heavy, moves back into the terminal ahead of
a cold front that will move through the area tonight. There
remains a slight chance of thunderstorms this afternoon and this
evening ahead of the cold front.
Britt
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Flash Flood Watch through this evening FOR Callaway MO-Cole MO-
Crawford MO-Franklin MO-Gasconade MO-Lincoln MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Warren MO.
Flash Flood Watch through late tonight FOR Iron MO-Jefferson MO-
Madison MO-Reynolds MO-St. Charles MO-St. Francois MO-St.
Louis City MO-St. Louis MO-Ste. Genevieve MO-Washington MO.
IL...Flash Flood Watch through late tonight FOR Bond IL-Brown IL-
Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Nov 17, 6:54 AM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 654 AM CST TUE NOV 17 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 654 AM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS TODAY AND A SLIGHT CHANCE OF STORMS TONIGHT. A FEW STORMS MAY BE STRONG ACROSS CENTRAL AND SOUTHEAST MISSSOURI TODAY AND THIS EVENING. WIDESPREAD RAINFALL WILL CONTINUE TODAY AND TONIGHT. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR CENTRAL...EAST CENTRAL... AND SOUTHEAST MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS THROUGH TONIGHT...WHERE ADDITIONAL RAINFALL TOTALS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PLEASE SEE THE FLASH FLOOD WATCH PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. GKS
In the hours before
Local storm report, Nov 17, 5:23 AM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM HEAVY RAIN 2 NE FRENCH VILLAGE 37.99N 90.36W
11/17/2015 M1.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
STORM TOTAL SO FAR
&&
KELLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 8:27 AM CST | River Flood Warning | LSX | Cole | 60 hr |
| Nov 17, 9:12 AM CST | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Nov 17, 10:56 AM CST | River Flood Warning | LSX | Reynolds | 66 hr |
| Nov 17, 1:13 PM CST | River Flood Warning | LSX | Lincoln | 60 hr |
| Nov 17, 3:42 PM CST | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Nov 17, 3:48 PM CST | Areal Flood Warning | LSX | Crawford, Franklin, Gasconade, Montgomery, Osage, Warren | 6 hr |
| Nov 17, 4:22 PM CST | Areal Flood Warning | LSX | Callaway, Cole, Osage | 6 hr |
| Nov 17, 4:56 PM CST | Areal Flood Warning | LSX | Audrain, Boone, Monroe | 6 hr |
| Nov 17, 5:12 PM CST | Areal Flood Warning | LSX | Crawford, Franklin, Iron, Reynolds, Warren | 6 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.